Next Article in Journal
Cylindrical Gravitational Wave: Source and Resonance
Next Article in Special Issue
Riemann–Hilbert Approach for Constructing Analytical Solutions and Conservation Laws of a Local Time-Fractional Nonlinear Schrödinger Type Equation
Previous Article in Journal
Linear and Nonlinear Quantitative EEG Analysis during Neutral Hypnosis following an Opened/Closed Eye Paradigm
Previous Article in Special Issue
Huanglongbing Model under the Control Strategy of Discontinuous Removal of Infected Trees
 
 

Order Article Reprints

Journal: Symmetry, 2021
Volume: 13
Number: 1424

Article: Symplectic-Structure-Preserving Uncertain Differential Equations
Authors: by Xiuling Yin, Xiulian Gao, Yanqin Liu, Yanfeng Shen and Jinchan Wang
Link: https://www.mdpi.com/2073-8994/13/8/1424

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop